# SDR IPXA2016082307376

- Difficulty date: August 2, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39549
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING FIXED L/E SKIN SPLICE DOUBLER CRACKED XOS 906.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT DOUBLER IAW DWG ARB 3954 AND SRM 51-33-01.
